my life as of yet seems as though its all been normal. That was tell my last blog had hit me like it did. I have since been feeling a stir of what seems to be new i wouldent say emotion… but rather feelings that remain un named because the fact i have blocked them and they are forcing there way back in… or otherwise. my mind is full of dizzying thoughts since then but every little bit counts it has pushed me that much further to be more artistic in what i do.
i have felt dark on the inside. I yell and the stir of echos follows. I say my name and it only follows back with a sick sence of thoughs gone missing.
I walk around a little more just to find a shimmering light to think its something that i may find interesting. A sort of calming peace that was once was.
I follow it and relise that it was just me. A mimed version of myself of which was befor the chaos had taken place.
I hugged myself in a regret of feeling that i was missing what i once was.. and the feeling that i may never be him again follows.
It sneaks up on me like a wisper in the wind. I fall to my knees in knowing this and walk away from my peacefull regret.
I then turn to relise what i once was and cant stand to look at the old me. The feeling of hate for what i once was builds up and the emptyness fills what was there to begin with.
I continue on walking not only to find myself but to come across the old me once more.. this path i walk is a hard one but when i find myself i wish to greet him with open arms and thank him instead of leaving behind the feelings i had at that moment in time. If i find him again i will gladly welcome him again.
that is a metaphore of how i feel. You see i feel as though i had lost myself when the attack happend… a chunk of me just sorta fell off and disapeared that i so badly want back. If these new meds help i will gladly welcome it back… if anyone can tell me about larazapam let me know. I wish you all the best of luck with this. I myself look at my GAD and look back at myself and wonder… why me? Thats all i got now. please comment.